Title

Optimum Monte Carlo simulations: Some exact results

DOI

10.1088/0305-4470/36/34/305

Document Type

Journal Article

Publication Date

8-29-2003

Publication Title

Journal of Physics A: Mathematical and General

Volume

36

Issue

34

First Page

9009

Last Page

9023

ISSN

3054470

Abstract

We obtain exact results for the acceptance ratio and mean squared displacement in Monte Carlo simulations of the simple harmonic oscillator in D dimensions. When the trial displacement is made uniformly in the radius, we demonstrate that the results are independent of the dimensionality of the space. We also study the dynamics of the process via a spectral analysis and obtain an accurate description for the relaxation time.

Open Access

Green Accepted

Share

COinS